mental-health-icon
I had issues of anxiety and depression
Hello doctor , I had issues of anxiety and depression last year and I used to feeling tightness in left and right side of my for head (feeling in head similar to when we travel to mountain ) I was prescribed etilaam0.25 mg twice and pexcep cr 12.5 and after few days it was fine but this year in April I got covid and had lot of stress as my whole family had covid and I was terrified and took lots of stress ...so I started the medicine again as I was having negative thoughts ...and it was fine Now when I miss the dose specifically night dose pexcep cr 12.5 I feel bit of dizzy in the afternoon and evening ... What is the reason ? Any advice Just to let you know since the last year March I have been in complete isolation and I have no work since I was in tourism field ...
39 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Dear mam, dizziness is a withdrawl symptom. With drawl symptoms happen when u suddenly stop a medicine. Since u r currently going through stress u can continue pexcep cr 12.5. Once u start going to work we can slowly taper the medications and u can stop them.
Next Steps
Consult a Psychiatrist if needed
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Do not miss the medication, withdrawal can cause dizziness. Continue to take the same dosage. If required dosage can be increased with the advise of Psychiatrist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.